# SDR ASAA9880260

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS IN THE CATWALK AREA WERE FOUND INOPERATIVE.  REPAIRED LOOSE WIRE TO LIGHT ASSEMBLY L2-638 AND REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  REF:  OPER CONTROL NR 99ZZZX742. (X)
